On some non-local boundary value problems with distributional data
Annales Polonici Mathematici, Tome 29 (1974) no. 2, pp. 149-166
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_29_2_149_166,
author = {H. Marcinkowska},
title = {On some non-local boundary value problems with distributional data},
journal = {Annales Polonici Mathematici},
pages = {149--166},
year = {1974},
volume = {29},
number = {2},
doi = {10.4064/ap-29-2-149-166},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-29-2-149-166/}
}
TY - JOUR AU - H. Marcinkowska TI - On some non-local boundary value problems with distributional data JO - Annales Polonici Mathematici PY - 1974 SP - 149 EP - 166 VL - 29 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-29-2-149-166/ DO - 10.4064/ap-29-2-149-166 LA - en ID - 10_4064_ap_29_2_149_166 ER -
H. Marcinkowska. On some non-local boundary value problems with distributional data. Annales Polonici Mathematici, Tome 29 (1974) no. 2, pp. 149-166. doi: 10.4064/ap-29-2-149-166
Cité par Sources :